# SDR SWI202408260744

- Difficulty date: June 10, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COCKPIT FLOOR SUPPORT ANGLE AT FS 280.00 BEWEEN LBL12-RBL12     (C-CHECK RO 8/24/2024)    REMOVED AND REPLACED WITH NEW FLOOR SUPPORT ANGLE AT FS 280.00 BETWEEN RBL12 AND LBL 12 REF CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 42-42-21-001-001-A01 AND DWG CC670-34010 REV -K. COMPLIED WITH ALL STEPS OF SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS
